Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Maximal ideal spaces and $ A$-convexity


Author: D. R. Wilken
Journal: Proc. Amer. Math. Soc. 17 (1966), 1357-1362
MSC: Primary 46.55
DOI: https://doi.org/10.1090/S0002-9939-1966-0203525-7
MathSciNet review: 0203525
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] I. Glicksberg, Maximal algebras and a theorem of Rado, Pacific J. Math. 14 (1964), 919-941. MR 0169082 (29:6337)
  • [2] S. N. Mergelyan, Uniform approximations to functions of a complex variable, Uspehi Mat. Nauk 7 (1952), no. 2 (48), 31-122; English transl., Amer. Math. Soc. Transl. 101 (1954), 19. MR 0051921 (14:547e)
  • [3] H. Rossi, The local maximum modulus principle, Ann. of Math. 72 (1960), 1-11. MR 0117539 (22:8317)
  • [4] G. Stolzenberg, The maximal ideal space of the functions locally in a function algebra, Proc. Amer. Math. Soc. 14 (1963), 342-345. MR 0146676 (26:4196)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.55

Retrieve articles in all journals with MSC: 46.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0203525-7
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society